dcsimg
Article: Concerning Mexican salamanders
Report an error

Title

Concerning Mexican salamanders

By

Taylor, Edward Harrison, 1889-1978

Type

Article

Date of Publication

1938-06-01

Original Publication

The University of Kansas science bulletin

Volume

25

Series / Issue

Issue: 14

Pages

259--314

Contributed by

BioStor

Language

English

Published by

[Lawrence] University of Kansas [1926-1996]

Identifiers

BioStor: https://biostor.org/reference/1053
DOI: https://doi.org/10.5962/bhl.part.1703